MathSciNet Relay Station
MathSciNet bibliographic data
MR2313528 13F20 (13A30)
Polini, Claudia; Ulrich, Bernd; Vitulli, Marie A. The core of zero-dimensional monomial ideals. Adv. Math. 211 (2007), no. 1, 72–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement